MAUDE Adverse Event Report: DJO LLC VECTRA GENISYS 4CH COMBO US STD W/CART; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC VECTRA GENISYS 4CH COMBO US STD W/CART; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2796
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported the unit automatically shuts off when the intensity is above 40 and happens ever 5-10 minutes.It was also reported that a patient allegedly received a 2nd degree burn.The actual device was returned, but too damaged to perform any type of evaluation.
 
Event or Problem Description
It was reported the unit automatically shuts off when the intensity is above 40 and happens ever 5-10 minutes.It was also reported that a patient allegedly received a 2nd degree burn.

Brand Name
VECTRA GENISYS 4CH COMBO US STD W/CART
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
5919 sea otter place
suite 200
carlsbad CA 92081
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
2900 lake vista drive
suite 200
lewisville, TX 75067
5126088462
MDR Report Key17131890
Report Number9616086-2023-00033
Device Sequence Number12383940
Product Code IMG
UDI-Device Identifier00888912294607
UDI-Public00888912294607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale